Progesterone and steroids

I am dating someone who body builds and see anabolic steroids. He bEgan using progesterone cream to help balance out his levels. I have looked on your page about te symptoms if estrogen dominance and such and he seems to have them all (well, the male ones of course) and he has stopped using it within the past couple of weeks. I'm wondering what he should do ?
Thanks !

Comments for Progesterone and steroids

Click here to add your own comments

Jul 16, 2013
He should go back on progesterone
by: davidgmills

And if he wants to up his testosterone levels he should also take pregnenolone, dhea and an LH booster called d-aspartic acid.

That way he will cover all bases. He will reduce his estrogen levels and increase his testosterone levels and with progesterone he will actually decrease his body's output of cortisol/hydrocortisone because progesterone will be the default anti-inflamitory.

Jul 18, 2013
Progesterone and steroids
by: Wray

Hi there The problem with the steroids they can increase oestrogen levels. In both men and women testosterone is converted to oestrogen by the enzyme aromatase. The more testosterone there is, the more oestrogen can be converted. This leads to gynecomastia in men, or Man Boobs. The safest way to reduce the oestrogen is via progesterone, although the symptoms are not pleasant. If he uses enough progesterone it does lessen them. I suggest he tries about 100mg/day and see how he gets on. The last thing he needs is excess oestrogen! Progesterone is used in amounts exceeding 1200mg/day for Traumatic Brain Injury victims, over 70% are men too. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Search over 7,500 pages on this site...